# SDR C2XA98BT006

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 6130 · Propeller Braking
- Part: Prop Brake
- Part number: FE1595007
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J, A, Z
- Precautionary procedure: E, F

## Discrepancy

EWR - AFTER INVESTIGATION NEWARK LINE MX FOUND PROP BRAKE SLIPPED AND OVERHEATED CAUSING FIRE IN RIGH ENGINE NACELLE.  BOTH FIRE BOTTLES WERE REPLACED.  REMOVED AND REPLACED PROP BRAKE ASSY REFERENCED M-602 947757 FOR WORK ACCOMPLISHED.  AIRCRAFT RETURNED FOR SERVICE.  (M)
